Jump to content
Yaro

HT medicine and LASIK?

Recommended Posts

Hi

I'm planning to do LASIK

I did my HT and now taking Finasteride and Minoxidil

Could these medicine cause LASIK complications?

I heard Finasteride against prostate cancer potentially causing issues for cataract patients

And then Minoxidil is said to increase the blood pressure and this seems sensitive when the eyes are concerned

My LASIK is in about 1.5 or 4.5 weeks (depends if there's enough people as I understood since country demand is small, doctor and centre is good)

I mentioned Minoxidil increasing blood pressure and Funasteride blocking DHT to doctor and he said I might better hold off

Since he doesn't seem too sure and I both don't want to mess up HT or LASIK what's the best option? If the operation is in 1.5 weeks I suppose I could hold off. If 4.5 I could use it for some time?

HT doctor said it seems there are no potential interferences but I'm not sure. I'm on Finasteride for 1.5 months and just begun Minoxidil

Share this post


Link to post
Share on other sites

I would follow up with another ophthalmologist as your lasik doctor doesn’t sound too sure on it. Maybe even your ht surgeon

 

i highly doubt finasteride would cause any complications as it just bonds to 5 alpha reductase and lowers dht

 

minoxidil actually LOWERS blood pressure, it doesn’t increase it. That’s why some users (myself included) became light headed shortly after applying it 

 

still follow up with your doctors nonetheless 

Edited by LonelyGraft
  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×